ASP 8273 - 1266368

6 posts / 0 new
Last post
jls57
ASP 8273 - 1266368

My mom is looking into the Phase 1 clinical trial of the drug ASP 8273(third generation TKI). She is EGFR+ with a 19 deletion and T790M -. I am aware that this trial has only been open since April but is there any early indications that this drug might be effective for T790M negative patients or is it designed to be more effective for patients with T790M? Any common side effects?
Thank you!

Dr West
This agent is still in dose

This agent is still in dose escalation testing, so there are no results yet available on its efficacy or really even its tolerability. With the dose escalation, side effects are still being defined, and no prohibitive side effects have been seen yet, but it's too early to say almost anything.

Good luck.

-Dr. West

+++++++++++++++++++++++++
Dr. Howard (Jack) West
Associate Clinical Professor
Medical Oncology
City of Hope Cancer Center
Duarte, CA

Founder & President
Global Resource for Advancing
Cancer Education

jls57
Thank you, Dr. west!

Thank you, Dr. west!

jls57
Hello,

Hello,

Is it possible for a third generation TKI to cause a pseudo- progression when it is first started?

Thank you

catdander
Hi jls57,

Hi jls57,

Dr. West commented on a question very close to yours though he leaves open the possibility of recent onset of treatment. "With patients receiving immune-based therapy, we now sometimes see areas of known cancer enlarge before they shrink later, and if they are biopsied, enlarged nodules can just show a robust immune response. This is increasingly recognized and is known as “pseudoprogression”. So that can certainly happen in patients on immunotherapy for cancer, but I’d have to confess that I think this is extremely unlikely that a cancer treated with standard chemo or an EGFR inhibitor like Iressa (gefitinib) or Tarceva (erlotinib) would enlarge due to inflammation, especially if treatment hadn’t just been initiated." http://cancergrace.org/topic/still-surfin-in-ds-wake-but-board-is-cracki...

I've asked one of our faculty to comment and will certainly get her input given she's available.

Much hope,
Janine

Dr Laskin
Hi jls57

Hi jls57

i would have to agree with Janine on this, we do see flair reactions or pseudoprogressions to immune agents but i have never seen one with any of the EGFR directed therapies, even the newest ones.

best of luck,

Dr Laskin